| Model Number |
60005 |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
02/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Following successful cataract surgery and implantation of the light adjustable lens ((b)(6) 2019 for the left eye; (b)(6) 2019 for the right eye) and completion of light treatments of the lenses for both eyes, the patient complained of visual disturbances in the left eye only.Patient was determined to have irregular astigmatism in the left eye.The lens was explanted on (b)(6) 2020 (manufacturer's first awareness date was (b)(6) 2020) and a new light adjustable lens was implanted.The explanted lens was discarded by the customer site.No lens is expected to be returned for evaluation.Device history record for the lens was reviewed.No issues were noted with the device history record.
Event or Problem Description
Following successful cataract surgery and implantation of the light adjustable lens ((b)(6) 2019 for the left eye; (b)(6) 2019 for the right eye) and completion of light treatments of the lenses for both eyes, the patient complained of visual disturbances in the left eye only.Patient was determined to have irregular astigmatism in the left eye.The lens was explanted on (b)(6) 2020 (manufacturer's first awareness date was (b)(6) 2020) and a new light adjustable lens was implanted.
Event or Problem Description
Manufacturer's first awareness date was 2/21/2020.
Additional Manufacturer Narrative
Manufacturer's first awareness date was 2/21/2020.